# SDR UIEA2025031400334

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N430GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 28434
- Aircraft time: 59,509 hours, 11,275 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65B07992485
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISH EO 4453C449_CS LH CLOSEOUT PANEL REPLACEMENT FOUND I/B SIDE CANTED PRESSURE BULKHEAD WEB FASTENER HOLE CRACKED.( WORK ACCOMPLISHED  7075T6-0.125" & 7075T6-0.063"   IAW EN 1014-25 REV 0.  )
